# SDR USAA980581

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND STRINGER CORROSION 1 INCH, WEB 1 INCH BY 2 INCH CORROSION FORWARD CARGO BS 500A STRINGER 26R AND WEB BETWEEN STATION 500 AND 500A.  CORROSION TASK NR C53-208-01.  STRINGER SPLICE REPAIR INSTALLED PER EA 62887 AND SRM 53-00-03 FIG 201.  (M)
